TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 7.

Article

Heß, Julian ; Cheviakov, Alexei F. (2019):
A solution set-based entropy principle for constitutive modeling in mechanics.
In: Continuum Mechanics and Thermodynamics, 31 (3), pp. 775-806. ISSN 0935-1175,
DOI: 10.1007/s00161-018-0737-4,
[Article]

Nold, Andreas ; Oberlack, Martin ; Cheviakov, Alexei F. (2015):
On new stability modes of plane canonical shear flows using symmetry classification.
In: Journal of Mathematical Physics, 56 (11), ISSN 0022-2488,
[Article]

Cheviakov, Alexei F. ; Oberlack, Martin (2014):
Generalized Ertel’s theorem and infinite hierarchies of conserved quantities for three-dimensional time-dependent Euler and Navier–Stokes equations.
In: Journal of Fluid Mechanics, 760, pp. 368-386. ISSN 0022-1120,
[Article]

Kelbin, Olga ; Cheviakov, Alexei F. ; Oberlack, Martin (2013):
New conservation laws of helically symmetric, plane and rotationally symmetric viscous and inviscid flows.
In: Journal of Fluid Mechanics, 721, pp. 340-366. ISSN 0022-1120,
[Article]

Kallendorf, Christina ; Cheviakov, Alexei F. ; Oberlack, Martin ; Wang, Yongqi (2012):
Conservation laws of surfactant transport equations.
In: Physics of Fluids, 24 (10), pp. 102105-1. ISSN 1070-6631,
[Article]

Oberlack, Martin ; Cheviakov, Alexei F. (2010):
Higher-order symmetries and conservation laws of the G-equation for premixed combustion and resulting numerical schemes.
In: Journal of Engineering Mathematics, 66 (1), pp. 121-140. Springer, ISSN 0022-0833,
[Article]

Book Section

Kelbin, Olga ; Cheviakov, Alexei F. ; Oberlack, Martin (2011):
Conservation laws of helically symmetric flows and their importance for turbulence theory.
In: Progress in Turbulence, Springer-Verlag, [Book Section]

This list was generated on Tue Sep 21 11:47:54 2021 CEST.